On the nonexistence of uniform homeomorphisms between$L$_{$p$}-spaces

Per Enflo

TBD mathscidoc:1701.332315

Arkiv for Matematik, 8, (2), 103-105, 1970.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:43 uploaded by arkivadmin ] [ 532 downloads ] [ 0 comments ]
@inproceedings{per1970on,
  title={On the nonexistence of uniform homeomorphisms between$L$_{$p$}-spaces},
  author={Per Enflo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443767459124},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={2},
  pages={103-105},
  year={1970},
}
Per Enflo. On the nonexistence of uniform homeomorphisms between$L$_{$p$}-spaces. 1970. Vol. 8. In Arkiv for Matematik. pp.103-105. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203443767459124.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved